MAUDE Adverse Event Report: BECKMAN COULTER AU680 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER AU680 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU681-10DE, WIN7, CHEMISTRY ANALYZER AU680 FOR DIRECT TRACK
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) was dispatched and evaluated the au680 chemistry analyzer.The fse confirmed 8 out of 200 samples were affected.The fse determined the failure mode to be a defective buffer valve.The fse replaced the buffer valve to resolve the issue.Information not provided by customer.Initial reporter telephone number is (b)(6).The beckman coulter internal identifier is case-(b)(4).
 
Event or Problem Description
A customer reported the generation of erroneous ion-selective electrolytes (ise) results for eight (8) patient samples on their au680 chemistry analyzer.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient demographics or data.

Brand Name
AU680 CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
SCHIZ UOKA
JA   SCHIZUOKA
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key13931430
Report Number9612296-2022-00119
Device Sequence Number11763159
Product Code JJE
UDI-Device Identifier14987666542996
UDI-Public(01)14987666542996(11)171001
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU681-10DE, WIN7, CHEMISTRY ANALYZER AU680 FOR DIRECT TRACK
Device Catalogue NumberB96695
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Initial Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown